# SDR AALA20101117TUL13

- Difficulty date: November 17, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 56,772 hours, 29,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT TIE DOWN TRACK HAS CORROSION SEVERAL PLACES ALONG THE LENGTH APPROXIMATE STATIONS 1220 TP 1322.  REMOVED AND REPLACED DAMAGED TRACK PER SRM 51-30-05 AND 51-30-01.
